Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Anti depressant treatment, obstructive compulsive disorder - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions
Doctor :   Hi
Doctor :  
How can I help you?
User :   hello may i know whom i am speaking with
Doctor :  
I am Dr.Bharath here
User :   Dear Doc have u gone through my chat history
Doctor :   No

Doctor :   Give a few mins
Doctor :  
I will go through it
User :   ok should i copy paste my whole problem
Doctor :  
No need
Doctor :  
I will go through that
Doctor :  
Give me 2 mins
User :   ok
Doctor :  
Fine
User :   dear doc can u help e in psychiatric area
Doctor :   What is your query now
Doctor :  
Sure
Doctor :  
Proceed
User :   ok
User :   actually i left fluoxetine abruptly in 2007 for 3 months only
Doctor :   Ok

User :   from then onwards i had panic attack like symptoms like chest pain,and burning
Doctor :   Ok

User :   lightheadedness
User :   numnbess and tingling in hands and feet
Doctor :  
Fine
User :   i started it again in 2007,i underwent complete physical examination after that
Doctor :   Ok
User :   after that LVH was found on echo so i was put on Telma R
Doctor :   Ok

Doctor :  
that is to control BP
User :   my symptoms are continuing like inner bady shaking and trembling
User :   painful chest spasms
Doctor :   Ok

User :   lightheadednesss
Doctor :   Let me explain you
User :   numness and tingling
Doctor :  
all the medications do have side effects
Doctor :  
and antidepressants also have it
Doctor :  
in this case it suggests that it is not serving the purpose to you
Doctor :  
Hence I would suggest you to get the medication changed after consultation with your psychiatrist
User :   and the biggest problem is that from last few days i am feeling very low and depressed feeling pressure in head and having irritated and agitated as i wiull loose control
User :   and will do something violent
Doctor :   Yes, XXXXXXXX I can understand
User :   from last 7 days
Doctor :  
The medication has to be changed now
User :   so wat ki
Doctor :  
I would suggest you to get that done
User :   waht r the options
Doctor :  
and that would really help you
Doctor :  
there are other antidepressants available
User :   i also take alprazolam 0.5 mg
User :   and it is the only thing which helps me out
Doctor :   since how many days are you taking alprazolam?
User :   1 year
Doctor :  
Ok
Doctor :  
Have you been prescribed to take it so long?
User :   not really but it is the only things which helps
Doctor :   Ok

Doctor :  
It is not good to take it without prescription
Doctor :  
In normal practise we give it for 5 days
User :   ok
Doctor :  
and psychiatrists do give for upto 3 months
User :   so what can be done now
Doctor :  
hence I would advise you to stop such self trials
User :   ok
Doctor :  
If you are not happy with your previous psychiatrist
User :   yup
Doctor :  
then go for another psychiatrist
Doctor :  
and go ahead with the treatment
Doctor :  
You should not prolong this
User :   can u give me any references
Doctor :  
I would advise you to get it done tomorrow morning only
User :   any references
Doctor :  
Sure I will help you in that
Doctor :  
In New Delhi, which area?
User :   i put up in Defence colony
Doctor :   National Institute Of Psychiatry

Doctor :   are you aware of it?
User :   no i have heard of vimhans
Doctor :   Ok

User :   doc is there any psychaitrist on your panel?
Doctor :  
     Dr XXXXXXXX Raheja
User :   ok where he sits
Doctor :   He is in your database
Doctor :  
He is in National Institute of Psychiatry
Doctor :   our database sorry

User :   when he is available for chat
Doctor :  
No, it is for consultation
User :   ok
Doctor :  
Chat can only direct you
Doctor :  
and not treat you
User :   so my medicines needs to be changed
Doctor :  
We can guide you in the right direction
User :   is my OCD really curable?
Doctor :   Sure
Doctor :  
It is no more an incurable disease
User :   i have heard that it can only be managed
User :   no cure
Doctor :  
Open up with the doctor regarding your stresses and alcoholism
Doctor :  
It is curable
User :   ok
Doctor :  
Management means improvising the symptoms
Doctor :  
which is done from day 1
User :   1 more question
User :   doc can i ask
Doctor :  
Complete cure is declared depening on the response
Doctor :  
Sure go on
User :   what could be the reason for my syncope type episode?
Doctor :   I relate it to alcohol intake

Doctor :  
Nothing serious in it
User :   ok
Doctor :  
Reassured
User :   could it be XXXXXXXX or stroke?
Doctor :  
I would have mentioned that if it were
Doctor :  
Right?
User :   ok doc
User :   thanks i will consult a psychaitrist shortly
Doctor :   Is there any thing else I can help you with?

Doctor :   XXXXXXXX singh saab?
Doctor :  
Are you there?
User :   yes sir
Doctor :  
Ok
Doctor :  
fine
User :   than
Doctor :  
Is there any thing else I can help you with?
User :   r my BP medicines fine
Doctor :  
Yes it is and moreover it is controlled as well
User :   any problems with LVH
Doctor :  
so double confirm it
Doctor :  
BP=LVH
Doctor :  
if BP is controlled, LVH is in control
User :   anything serious can i reverse LVH
Doctor :   No problem with it

User :   nice talking to you doctor
User :   thanks a lot
User :   bye
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor